# SDR FDEA201404050665

- Difficulty date: April 5, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 22,840 hours, 12,415 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B371600000
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR PANEL 241ZH HAS PUNCTURED TOP SURFACE MID SIDE AREA.  PANEL RACK, FABRICATED NEW PANEL 241ZH PN R532B371600000 IAW SRZ 25-005 ON STAM TRAVELER T14 1060136.
